# SDR UPS08152597

- Difficulty date: June 19, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N152UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0835
- Aircraft time: 5,962 hours, 3,521 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5YR 2EA CHAFE MARKS ON UPPER SURFACE OF RT INBOARD FLAP AT RIB 18 & 19 STRINGER 2.2. 2EA AREAS FOUND OUT OF LIMITS ON NRC 196779.  CUT OUT 2EA DAMAGED AREAS, FABRICATED AND INSTALLED REPAIR DOUBLER IAW A300 SRM 57-50-00 FIG 205.
